default-icon
Varicose veins
Veins of my legs gets in blue  black and  red  in colors. And  it also pains too much. It troubles me a lot while standing.
41 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

If they are mildly dilated then use stockings continuously
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +184
Consult with a doctor
Online now
Consult a Vascular Surgeon. Get a Doppler scan of leg vasculature also.
Next Steps
Consult online if needed.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Need more detail As of now you can use stockings And keep legs elevated for 15 to 20 mins
Health Tips
Surgeon opinion needed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Needs physical examination
Next Steps
consult general surgeon
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Consultation with a surgeon is advisable
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.